# SDR USAA000693

- Difficulty date: April 28, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q-6 - LONGERON HAD .50 INCH CRACK, LONGERON CRACKED AT 1307.  SPLICED IN NEW SECTION LONGERON PER SRM 53-02-00.  (X)
